A descriptive analysis of spontaneous reports of antipsychotic-induced tardive dyskinesia and other extrapyramidal symptoms in the Japanese Adverse Drug Event Report database.
Ontology highlight
ABSTRACT: AimThe aim of this study is to summarize the spontaneous reports of tardive dyskinesia (TD) and extrapyramidal symptoms (EPSs) that occurred in Japan over the past decade. MethodsThe study analyzed TD and EPS cases reported in the Japanese Adverse Drug Event Report database between April 2011 and March 2021. The cases were stratified by the diagnoses of schizophrenia, bipolar disorders, and depressive disorders. ResultsIn total, 800 patients including a total of 171 TD cases and 682 EPS cases were reported in the JADER database across psychiatric diagnosis. The cases were caused by first-generation antipsychotics (FGA, TD: n = 105, EPS: n = 245) and second-generation antipsychotics (SGA, TD: n = 144, EPS: n = 598). The SGA were categorized based on Neuroscience-based Nomenclature (NbN) reg
SUBMITTER: Saga Y
PROVIDER: S-EPMC10932779 | biostudies-literature | 2024 Mar
REPOSITORIES: biostudies-literature
ACCESS DATA